# SDR K11A2016110291505

- Difficulty date: July 25, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9
- Aircraft serial: 47086
- Aircraft time: 63,789 hours, 75,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 624-642
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CORRODED BS 624 - 642.
